Hi- Have you had a CT scan of your brain or an MRI? I'm sure you're getting discouraged with the way you're feeling and I think you need to start with a scan and then look at all those meds for side effects.
Are you tapering off the Neurontin and trazodone? Are you getting enough sleep? I'm sorry you're not doing well.
I agree with Vicki.
Also Sunday nice expressing yourself is difficult at times (that is the stroke) maybe right it all down.
Make a list of your symptoms.
Make a list of what you would like with your medicines
Make a list of your questions and concerns with your symptoms and medicine
You are still recovering from the stroke. Have you had any cognitive and speech therapy? If not I would ask your doctor to order it. It will help a lot. Stroke is considered a traumatic brain injury. You need to advocate for yourself and what you need therapy wise. Bring your wife along if you need to talk to the doctor (she can leave the room for any conversation with him and you then) so she can reiterate what she has seen with you. When my husband had his accident that resulted in. TBI, I had to do a lot of talking and demanding to get him the continued care he needed.
You will be fine the brain is weird but it heals itself. They say 2 years after a stroke or trauma is when you won't progress any loner. You are only 3 mos out of the stroke. You have just begun to heal and have a lot more to do. Just try to be patient and do everything you can to help. Speech and cognitive therapy is the most important factor in thst process.
Your medicine will decrease too as you get better. My husband had a box of medicine. Now he takes only his Lexapro.
Thanks guys. Where to start. MRI, when I had the stroke I had 2 MRI's, and one MRA. I had contrast with one including my neck. At that time I couldn't stand to go into the machine. My anxiety has exploded from real bad to unbearable. Some nights it's like I'm hallucinating. I'm to the point where I just can't take it any more. I'm trying to express all my concerns to both of my doctors, well 3 counting my neurologist downtown, but things get twisted around. Tomorrow, if we make it to the doctors, 6 below tonight, I'll have my list that I want to address. BTW, I still have no cravings. I seemed to be going strong with my recovery. The sad part is I think it's because I'm close to being brain dead. I want to thank you Vicki and Merri, I really needed someone to talk to tonight. Gotta get busy on that list...Spinning like a top right now. I really thought I would be better by now. Oh boy another night closing in on me............ike
I am so sorry to hear this refills.
For me when I came clean off those 3 drugs back in 2012, I was told it would take a good 2yrs for my brain to balance back because of long, long drug & alcohol use. There are Billions of wiring up there and I call it all the Chems, Hormones and Transmitters and so much more. I did not want to take anything while I wanted my Brain to heal. I ended up very close to a Heart Attack which the DR said I did do a lil bit of damage to my heart. I had 2 blocked arteries that lay in front and over the heart. This really turned my world around. I ended up on Heart meds and there was plenty. My plan was to never ever go and get a scrip from a Dr again!! I did have 23 months in when this happened. So i noticed I was feeling so sick everyday and just could not get a life. I had the DR pull one and now I only have 3, but really do not need that 3rd one. After this I have been coming back around. Since my last post I have been so busy with 3 Churches and meetings at least 4 times a week and I I hit 2 in one a couple of nights. Both AA/NA even if I had not drank in over 10-12yrs..(I forget). SO my point is that just make sure that all the DRS know what each one are giving you. Also do some homework and look these up on your own. I always love the info I get from the pharmacist. I found out that some of these meds are just money making meds and I can do it with my vit/min and certain food and light exercise. I do not like the LIGHT exercise because I had always danced or hiked and so on. Now I have to move kind of mellow ,so I do not over pump the heart. EVERYTHING you are going through is a Bummer and does bring on some depression. I thank my LORD that I have finally past all the depression and being bored and so on. Lots of emotional changes for the past 2 & a half yrs. I thought I was never going to see the light. I also had most of my family pass last yr, this month too, so that really did a number for awhile..BUT now Jesus keeps opening more & more doors and it did move so so so so so slow to get even this far. I do wish you all the best. Like I told you awhile back, I have the up-most respect for someone who can come of the booze and benzo..The Methadone was bad enough, but it was the benzo that took the longest for me both physical & mental. Hey!! At least I am scared straight these days..I wish u all the best and good health that you can get..Just do your own homework on these pills too. The Drs are always mixing things that should not be mixed and the pharmacist can miss it too.
You are in my PRAYS!
You are not close to being brain dead and actually you articulate very well and spell properly...lol!
You're anxious. It may not be totally in your control either; you take a lot of meds and that needs to be looked at closely. It's getting late now so try to relax in bed. You may need to learn how to let go and just empty your mind...just stop thinking for a while...it helps to listen to the night sounds and think of only what you can hear...
Check in tomorrow if you make it to the doctor and try to relax.
Hi there...I was put on Neurontin 4yrs ago. It caused SEVERE anxiety just like you're describing. I had to stop taking it for that reason. Put weaning from this drug at the top of your list to speak to your Dr about. You said at the beginning you wanted to stop taking it anyway. I stopped c/t. You definitely do NOT want to do that. You will want to wean slowly, trust me.
I have never taken Trazadone, but I've read here what others have gone through who couldn't tolerate it. Could be part of the problem, as well. I am betting much of how you're feeling is the Neurontin, though.
Hugs to you. The feeling is dreadful, I know.